# SDR VNAA2013080700004

- Difficulty date: August 7, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 21,477 hours, 21,440 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED LEFT BLEED DUCT RED MESSAGE.  MADE AN EMERGENCY DESCENT, DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND LT BLEED LOOP B TO HAVE HIGH RESISTANCE.  MX R & R INSULATOR AND PERFORMED CHECKS IAW ACFT MM.  ACFT RELEASED FOR SERVICE.
